Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Tested positive for tramadoll. Took medicine for migraine. Is this the reason of getting positive?

I recently had a urine test for my pain management doctor and tested positive for tramadoll........ I never even heard of the drug for about a month ago when my mother suggested that I take some of her to help with my I did. Well when I went to my Dr appt today I was told that he couldn t see me anymore because of the positive result for tramadoll. I m really confused because my mother explain to me that it was just a little bit stronger than Tylenol I don t even understand what I did wrong I hate I can explain how confused I really am
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM,
You must have taken medicine which is a combination of Paracetamol and Tramadol which is centrally acting analgesic.
Tylenol is plain Paracetamol,Your pain management doctor may have reasons for his action,but I can understand you may have not taken this drug intentionally .
If you have Headache and this is due to Migraine you should not worry you can take paracetamol and there are very good Prophylactic treatment is there and you can see good Neurologist for treatment.
The medicine was given by your mother but always understand and make sure what you are taking.
Please take care
Good Luck.
Answered: Fri, 1 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor